# SDR SWAA2024020936173

- Difficulty date: December 29, 2023
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500D STR 19R GUSSET CRACK<[01] REMOVED AND REPLACED NEW GUSSET AT FWD CARGO COMPT FROM STA 500D STR 19R PER REF SRM 51-40-02-0G-0;[02] CORRECTION TO STEP 1:REMOVED AND REPLACED NEW GUSSET AT FWD CARGO COMPT FROM STA 500D STR 19R PER REF SRM 51-40-02-0G-0 AND DWG:#143A7902;[03] VERIFIED STEP 2.
